# SDR DHL2005740540

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AE727236013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME AT BS348 IS BENT AND ELONGATED HOLES BETWEEN STR 4L - 6L.  PREVIOUS FRAME REPAIR.  REMOVED ANGLE SUPPORT IAW B727 SRM 51-30-2, DUE TO ELONGATED HOLES, CUT OUT DAMAGED AREA DIM .50 INCH EDGE UPPER AND LOWER FRAME IAW B727 SRM 51-10-1 AND DWG NR AE727-2-360 REV G AEI.  LOCATED AND DRILLED NEW ANGLE P/N AE727-2-360-13 PO NR 508068 IAW B727 SRM 51-30-5 AND DWG NR AE727-2-360 REVG AEI.  TREATED AND PRIMED HOLES AND AREA FRAME IAW B727 SRM 51-10-2.  INSTALLED ANGLE SUPPORT AT BS348 BETWEEN STR 4L - 6L IAW DWG NR AE727-2-360 AEI.
